6 doctors weighed in:
Are there any dangerous interactions between neurontin, (gabapentin) tramadol, and amitriptyline?
6 doctors weighed in

Dr. Michael Gofeld
Pain Management
3 doctors agree
In brief: Yes
Theoretically this combination may result in mental slowing and other related central nervous system effects.
Again, in theory, concomitant use of Amitriptyline and teamadol may cause seizures and so-called serotoninergic syndrome. However, if you take the medications and have no side effects, no other actions but monitoring is required.

In brief: Yes
Theoretically this combination may result in mental slowing and other related central nervous system effects.
Again, in theory, concomitant use of Amitriptyline and teamadol may cause seizures and so-called serotoninergic syndrome. However, if you take the medications and have no side effects, no other actions but monitoring is required.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Ron Jones
Family Medicine
1 doctor agrees
In brief: Yes
Yes.
The potential exists. Caution is advised. Check with the prescribing physician.

In brief: Yes
Yes.
The potential exists. Caution is advised. Check with the prescribing physician.
Dr. Ron Jones
Dr. Ron Jones
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors